Table of Contents
Chinese Journal of Mathematics
Volume 2014 (2014), Article ID 656039, 5 pages
http://dx.doi.org/10.1155/2014/656039
Research Article

Assesment of New Analytical Method for Solving the Foam Drainage Equation

Faculty of Civil Engineering, University of Tabriz, Tabriz 5166116471, Iran

Received 29 August 2013; Accepted 5 December 2013; Published 4 February 2014

Academic Editors: S. N. U. A. Kirmani and J. Sun

Copyright © 2014 Ali Nikkar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ali Nikkar, “Assesment of New Analytical Method for Solving the Foam Drainage Equation,” Chinese Journal of Mathematics, vol. 2014, Article ID 656039, 5 pages, 2014. doi:10.1155/2014/656039